# SDR DHL2003748003

- Difficulty date: March 4, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE DURING STANDBY POWER CHECK.  CLEANED AND RE-SECURED EMERGENCY EXIT LIGHT ASSEMBLY IAW B727 M/M 33-50-71.  OPS CHECKED SERVICEABLE IAW B727 M/M 33-50-91.
